MathSciNet Relay Station
MathSciNet bibliographic data
MR2902375 65M25 (81-08)
Fillion-Gourdeau, François; Lorin, Emmanuel; Bandrauk, André D. Numerical solution of the time-dependent Dirac equation in coordinate space without fermion-doubling. Comput. Phys. Commun. 183 (2012), no. 7, 1403–1415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement